MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING L; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION VIKING L; LIFT PATIENT NON AC POWERED
Model Number 2040044
Medical Device Problem Codes Sparking (2595); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report from a baxter technician to report the viking l sometimes sparks when the electrical connection between the battery and the socket is plugged in or disconnected.The bed was located at the account.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.
 
Additional Manufacturer Narrative
No further information is available on the repair of the device at this time.The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
The service technician inspected the lift and found that there was a crackling sound between the power cord and the control box.The technician confirmed that there were no sparks, flames, fire or explosion, just the crackling sound.This issue is determined to be caused by an electrical malfunction on the control box.The control box was replaced to resolve the alleged issue.The complaint information along with the arpc of burning smell was assessed for reportability based on fda requirements and in conjunction with the baxter device vigilance assessment document, and determined to be not reportable.A crackling sound from a device do not represent a hazardous situation to the user.The device is likely to be used in a medical environment (i.E.Physician's office, clinic, hospital) which is not an enclosed space and has approved ventilation systems.Therefore, if the device was to malfunction and result in smoke, the user and/or patient would likely move (or be moved) away from the smoking device and call for emergency assistance, and therefore the likelihood of severe injury or death is negligible.

Brand Name
VIKING L
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23481820
Report Number8030916-2025-00129
Device Sequence Number13386724
Product Code FSA
UDI-Device Identifier00887761981867
UDI-Public(01)00887761981867
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2040044
Device Catalogue Number2040044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown